# SDR ASAA2025080559947

- Difficulty date: August 5, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 37,749 hours, 11,727 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: 26123121
- Part serial: B3447
- Condition: Damaged
- Location: Zone 700
- Part time: 38,970 hours, 13,849 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL EXTREMELY STRONG VIBRATION FELT AT APPROX 60 KNOTS, TAKEOFF ABORTED. GROUNDED - YES. INSPECTED ALL 4 ANTI-SKID TRANSDUCERS, NO DEFECT NOTED.  ACCOMP TRANSDUCER OPS TEST IAW  AMM 32-42-00.  ALL 4 GEAR TESTS PASSED. FOUND DAMAGE TO NR 1 BRAKE ON OUTER PADS,  R & R NR 1 & 2 MLG BRAKE ASSY IAW MM 32-41-41-400-801. LEAK CKD GOOD. REMOVED NR 4 MLG TIRE AS A PRECAUTION DUE TO ABORTED TAKE OFF.  INSTALLED NEW NR 4 MLG TIRE IAW AMM 32-45-11-400-801. ACFT RELEASED FOR SPECIAL FLT TO SEA IAW FLT PERMIT TO ACCOMPLISH REPAIR TO PANEL 194CL & AFT INBD LT FLAP & SCHED LL1 TASK.  COMPLETED BRAKE SEZURE COND INSPECT IAW AMM 05-51-15-210-801.  NO DEFECTS NOTED, NO OVRHT CONDITION OF LT AXLE & SLEEVE FOUND.
